MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977D260
Medical Device Problem Codes Break (1069); Failure to Deliver Energy (1211); Migration or Expulsion of Device (1395); Energy Output Problem (1431)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient via manufacturer representative who was implanted with an implantable neurostimulator (ins) for unknown indications for use.Pt reports one of the leads going into spinal cord broke on the first night of the trial.Pt states because of the lead breaking there was no data if the scs device would help or not. patient was implanted with a trial lead in his thoracic spine and on day 2 of the trial reported that he felt like it was no longer working.The remote also stated unable to increase desired settings.So a rep met up with the patient to evaluate and noticed that the lead was broken near the wens under the tape. the rep disconnected and reconnected the lead when she noticed the wire was broken.The patient stated he never felt any pulling or tugging of the lead during movement.Cause unknown. the patient has a cervical trial still in progress.The doctor wants to keep the cervical lead in place until tuesday and then will remove both leads and send to medtronic on (b)(6) 2022.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Caller reported patient had a trial done last week and ended after the lead "broke".It appears that the lead was cut, and was suspected to be by the mother when doing a dressing change but the patient denies.The patient wanted another trial.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
The reason for the call was to ask about returning the lead.Technical services (tss) reviewed information.The caller indicated that the patient had a trial during which they claim the lead broke.The caller indicated that they are planning to return the lead for analysis.The caller stated that the lead was cut cleanly 2 inches from the insertions site or where the lead was externalized from the patient's body.The patient's mother reported added tape to the dressing during the trial period.The patient reported that the lead was damaged while in bed and they did not think the lead was cut while the tape was being added.The caller indicated that the patient is asking for medtronic to cover the cost of second trial since the lead was damaged.
 
Additional Manufacturer Narrative
B3: the event date field has been updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the patient.It was reported that the patient started their trial on (b)(6) 2022 and on (b)(6) 2022 when the patient woke up, the tape around where the lead was inserted was all bunched up and they were able to see about a half of the lead and the patient did not feel stimulation.They had a trial in the c-spine and the t-spine and the lead in the t-spine "pulled apart." the patient felt as though they noticed some improvement with the c-spine trial.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H10: h3: product id 977d260 serial# (b)(6) was returned for product analysis.Analysis found no significant anomalies.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key14853353
Report Number2649622-2022-12650
Device Sequence Number17454471
Product Code LGW
UDI-Device Identifier00763000006570
UDI-Public00763000006570
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer06/24/2022
06/29/2022
06/29/2022
06/30/2022
07/21/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date06/29/2022
06/29/2022
06/30/2022
07/06/2022
07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight102 KG